# SDR RAIA950713

- Difficulty date: July 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Adjust
- Location: Lt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7522 - THE LT ENGINE TORQUE WOULD ONLY MAKE 35 PERCENT TORQUE.  MAINTENANCE TRIMMED LT ENGINE.  GROUND RUNS REVEALED NORMAL OPERATION.  (W)
